# SDR SWIA201540942

- Difficulty date: March 12, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 652-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FUSELAGE DENT REPAIR BETWEEN FS652.56- FS672.20 BETWEEN S17L AND S18L IDENTIFIED AS DENT NR 2 ON CAMP MX TRANS 11921491, C-CHECK, RO 3/27/15, COMPLIED WITH PERMANENT REPAIR OF FUSELAGE DENT BETWEEN FS652.56-FS672.20 BETWEEN S17L AND S18L IAW STS EA.
